# SDR 98FDEA00470

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0455  005  STA-PAE:   STEEL RUBSTRIP IS DISBONDED ON R/W I/B FOREFLAP I/B END.   ***   S/D   ***  REPAIRED R/W I/B FOREFLAP I/B END UPR & LWR SURFACES PER FEDEX SRM 51-40-6 & DRAWING 65-32738.
